# SDR ANCF2019040833119

- Difficulty date: March 31, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N821AV
- Make and model: Airbus A320-214
- Aircraft serial: 4821
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF DOOR FWD CARGO DOOR ECAM ALERT POP OUT ON ECAM.   IN ACCORDANCE WITH AMM 52-31-00-710-001 OPERATIONAL TEST OF THE FWD CARGO COMPARTMENT DOOR WAS ACCOMPLISHED, AMBER INDICATION WAS SHOWN. PFR FWD CARGO DR SAFETY MECHANISM PROX SNSR (30WV) TGT POS REQUIRE PERFORM TSM 32-31-00-810-877A 4.A. FOR THE PROXIMITY SWITCH 30WV.  IN ACCORDANCE WITH TSM 32-31-00-810-877-A THE STEP 4.A.5 THE PROX SW-FRAME FWD CARGO COMPT DOOR 30WV ACCORDING AMM 52-71-12 PB 401 THE PROXIMITY SWITCH WAS REMOVED AND REPLACED AND NO HELP. CONTINUE TSM 4.A.1.C.2 // APR 5. IN ACCORDANCE WITH AMM TASK 52-71-00-820-003-A ADJUSTMENT OF THE PROXIMITY SWITCHES OF THE CARGO COMPARTMENT DOOR THRESHOLD WAS ACCOMPLISHED, IN ACCORDANCE WITH AMM TASK 52-31-00-710-001 OPERATIONAL TEST OF THE FWD CARGO COMPARTMENT DOOR WAS SATISFACTORY.
